Hypertension Induced By Aripiprazole Use In An Autistic Child Patient
Aylin Deniz UZUN 1*, Şermin YALIN SAPMAZ 1, Masum ÖZTÜRK 1, Hasan KANDEMİR 1
Departments of Child and Adolescent Psychiatry, College of Medicine, Manisa Celal Bayar University, Manisa,Turkey,
Received: April 18, 2018; Revised: July 20, 2018; Accepted: August 18, 2018; Published online: August 18, 2018.
© The Korean College of Neuropsychopharmacology. All rights reserved.

Abstract
Atypical antipsychotics in children and adolescents are widely used for aggression, emotional variability and psychosis treatment. Aripiprazole is also an atypical antipsychotic that increasingly used in children and adolescents with schizophrenia, autism and bipolar disorder. In this case report; a medically healthy patient with autism associated with behavioural problems is presented with the development of hypertension after the onset of aripiprazole and the return of blood pressure to normal levels after withdrawal of the drug. The purpose of this case study is to discuss and report the emergence of aripiprazole-induced hypertension as a side effect of drugs in children and adolescents.
Keywords: Child, Hypertension, Autism, Aripiprazole


e-submission

Archives